# SDR 97UAL900763

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECTION OF EMERGENCY TRACK LIGHTS FROM 6AB TO 13AB REMAIN ON WITH SWITCH ARMED AND OFF POSITIONS.  REPLACED POWER SUPPLY.  OPS CHECK OKAY.
